Alert archive / Georgia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 214, NWS Atlanta, GA

May 6, 2003Newton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 12:23 AM EDT for Newton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2003, 12:23 AM EDT (04:23 UTC)
Expired
May 6, 2003, 1:00 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Newton County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:30 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2003-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2003-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
3.1
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WUUS52 KFFC 060423
SVRATL
GAC217-060500-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EDT TUE MAY 6 2003

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 100 AM EDT

* AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER EXTREME EAST CENTRAL ROCKDALE COUNTY...
  MOVING EAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RURAL NORTH
CENTRAL NEWTON COUNTY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE PREPARED TO ACT QUICKLY.

HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN
THE WARNED AREA.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR
ELECTRICAL APPLIANCES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3373 8390 3363 8393 3365 8378 3370 8386

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 11:00 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 5, 11:00 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 PM EDT MON MAY 5 2003

RUNNING LATE. HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ATLANTA
AND ATHENS AREAS. CONTINUOUS AREA OF RAIN AND THUNDERSTORMS ACROSS
NORTH GEORGIA ALL THE WAY TO EASTERN ARKANSAS SO NO REAL END TO PRECIPITATION
TONIGHT. HEAVIEST RAIN WILL LIKELY FALL ACROSS THE ATLANTA TO ATHENS
AREAS. IN ADDITION THREAT OF SEVERE WEATHER  THROUGH NIGHT. BY MORNING
MESOETA HAS 40KT LOW LEVEL JET FM LA INTO NORTHERN AL AND A 70 KT
JET FROM NRN MS TO NRN GA. AMOSPHERE REMAINS QUITE UNSTABLE ALSO.
THIS ALL POINTS TO AN ACTIVE NIGHT. UPDATE IN ZONES REFLECT THESE CHANGES
OTHERWISE WITH HIGHER POPS AND CHANGE IN WORDING.

.ATL WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH NORTH TONIGHT.
Hazardous weather outlook, May 5, 11:26 AM EDT, 12 hours 57 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052130-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EDT MON MAY 5 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT.

.SYNOPSIS...
WARM...MOIST AND VERY UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST
STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA
THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARD...
THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN
NOON AND 10 PM DURING MAXIMUM DAYTIME HEATING. ANYWHERE ACROSS NORTH
AND CENTRAL GEORGIA COULD SEE SEVERE STORMS.

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EARLY TONIGHT. DAYTIME HEATING WILL COMBINE WITH A
VERY MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE THUNDERSTORMS.
DEWPOINTS WILL BE IN THE MID TO UPPER 60S...ALONG WITH LIFTED
INDICES OF -3 TO -5 AND CAPES OF 1000 TO 2000. HELICITY VALUES OF
300 TO 400 WILL CONTRIBUTE TO POSSIBLE ROTATING STORMS...WHICH MAY
SPAWN ISOLATED TORNADOES.

.OTHER HAZARDS...
TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR FLOODING
ACROSS NORTH GEORGIA...GENERALLY NORTH OF AN ATLANTA TO ATHENS
LINE.

.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH SUNDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH FRIDAY WITH
PARTLY CLOUDY CONDITIONS FOR THE WEEKEND.

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, May 5, 10:25 PM EDT, 1 hour 58 minutes before
GAZ038-051-060300-

SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT MON MAY 5 2003

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...WINDS GUSTS TO 45
MPH...VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING FOR
SOUTHERN OGLETHORPE AND NORTHERN TALIAFERRO COUNTIES.

AT 1025 PM EDT...NATIONAL WEATHER DOPPLER RADAR DETECTED A STRONG
THUNDERSTORM IN EXTREME NORTHEAST GREENE COUNTY...MOVING
EAST-NORTHEAST AT 20 MPH INTO SOUTHERN OGLETHORPE AND NORTHERN
TALIAFERRO COUNTIES. THIS STORM WILL AFFECT THE PHILOMATH AND
CARTERS GROVE AREAS.

HAIL TO 1/2 INCH DIAMETER...WINDS GUSTS TO 45 MPH...FREQUENT
CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN WILL ACCOMPANY THIS
THUNDERSTORM. THIS STORM WAS INDICATED AS BEING SEVERE AS IT MOVED
ACROSS NORTHERN GREENE COUNTY...THUS A WARNING MAY NEED TO BE ISSUED
IF THIS STORM INCREASES ONCE AGAIN TO THIS INTENSITY.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR POSSIBLE WARNINGS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

RAB
Local storm report, May 5, 11:17 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 PM EDT MON MAY 05 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.
Local storm report, May 5, 11:23 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 PM EDT MON MAY 05 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.
Special weather statement, May 5, 11:24 PM EDT, 59 minutes before
GAZ033-044-045-060400-

SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 PM EDT MON MAY 5 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS AND HEAVY RAIN IN
DEKALB AND FULTON COUNTIES UNTIL MIDNIGHT EDT...

AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM 6 MILES WEST OF SANDY SPRINGS TO 19 MILES
WEST OF PALMETTO...MOVING EAST AT 20 MPH.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 5, 11:25 PM EDT, 58 minutes before
GAZ047-060400-

SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT MON MAY 5 2003

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...VERY HEAVY
RAIN...GUSTY WINDS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING FOR
NORTHERN WALTON COUNTY.

THE NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG
THUNDERSTORM FROM LOGANVILLE TO BETWEEN IN NORTHWEST WALTON COUNTY.
THIS STORM WILL MOVE EAST-NORTHEAST AT 20 MPH AND TRACK ACROSS
NORTHERN WALTON COUNTY...AFFECTING THE CITIES OF BETWEEN AND MONROE.
HAIL TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 45 MPH...VERY HEAVY
RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THIS
STORM.

THIS STORM SHOULD MOVE OUT OF THE COUNTY BY MIDNIGHT EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

RAB
Local storm report, May 5, 11:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT MON MAY 05 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:29 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding31 min
May 5, 10:10 PM EDTSevere Thunderstorm WarningFFCGreene35 min
May 5, 10:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson28 min
May 5, 11:04 PM EDTSevere Thunderstorm WarningFFCDouglas26 min
May 5, 11:34 PM EDTSevere Thunderstorm WarningFFCWalton26 min
May 6, 12:13 AM EDTSevere Thunderstorm WarningFFCRockdale32 min
May 6, 12:31 AM EDTFlash Flood WarningFFCCobb4 hr
May 6, 1:33 AM EDTFlash Flood WarningFFCDeKalb, Fulton7 hr
May 6, 4:36 AM EDTFlash Flood WarningFFCDade, Walker3 hr
May 6, 8:15 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
May 6, 8:54 AM EDTFlash Flood WarningFFCWhitfield4 hr
May 6, 10:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker35 min
May 6, 10:29 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker31 min
May 6, 10:50 AM EDTSevere Thunderstorm WarningFFCChattooga40 min
May 6, 10:59 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker46 min
May 6, 11:12 AM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Whitfield48 min
May 6, 11:15 AM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield3 hr
May 6, 11:29 AM EDTSevere Thunderstorm WarningFFCMurray31 min
May 6, 11:38 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Pickens, Polk52 min
May 6, 11:39 AM EDTFlash Flood WarningFFCFloyd, Gordon3 hr
May 6, 11:47 AM EDTTornado WarningFFCBartow28 min
May 6, 12:00 PM EDTSevere Thunderstorm WarningFFCFloyd30 min
May 6, 12:05 PM EDTTornado WarningFFCCherokee25 min
May 6, 12:06 PM EDTTornado WarningFFCPickens24 min
May 6, 12:13 PM EDTFlash Flood WarningFFCBartow, Cherokee, Pickens3 hr
May 6, 12:13 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin47 min
May 6, 12:31 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd44 min
May 6, 12:44 PM EDTSevere Thunderstorm WarningFFCCherokee31 min
May 6, 12:51 PM EDTTornado WarningFFCCherokee24 min
May 6, 12:56 PM EDTFlash Flood WarningFFCDawson3 hr
May 6, 1:01 PM EDTTornado WarningFFCHall29 min
May 6, 1:10 PM EDTTornado WarningFFCDawson, Forsyth35 min
May 6, 1:15 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton45 min
May 6, 1:24 PM EDTSevere Thunderstorm WarningFFCFloyd, Paulding, Polk36 min
May 6, 1:29 PM EDTFlash Flood WarningFFCForsyth, Hall3 hr
May 6, 1:31 PM EDTTornado WarningFFCBanks, Hall, Jackson29 min
May 6, 1:34 PM EDTSevere Thunderstorm WarningFFCGwinnett41 min
May 6, 1:50 PM EDTTornado WarningFFCBarrow, Jackson25 min
May 6, 1:54 PM EDTTornado WarningFFCMadison36 min
May 6, 2:02 PM EDTFlash Flood WarningFFCCobb, Fulton, Gwinnett3 hr
May 6, 2:07 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett38 min
May 6, 2:09 PM EDTTornado WarningFFCCobb, DeKalb, Fulton36 min
May 6, 2:13 PM EDTTornado WarningFFCJackson17 min
May 6, 2:21 PM EDTFlash Flood WarningFFCPaulding3 hr
May 6, 2:23 PM EDTTornado WarningFFCMadison37 min
May 6, 2:25 PM EDTTornado WarningFFCGwinnett35 min
May 6, 2:28 PM EDTTornado WarningFFCClarke, Oglethorpe32 min
May 6, 2:30 PM EDTFlash Flood WarningFFCPolk3 hr
May 6, 2:48 PM EDTFlash Flood WarningFFCBarrow, Jackson, Madison3 hr
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCWalton27 min
May 6, 3:00 PM EDTTornado WarningFFCOglethorpe30 min
May 6, 3:04 PM EDTFlash Flood WarningFFCClarke, Oconee, Oglethorpe, Walton, Wilkes3 hr
May 6, 3:15 PM EDTTornado WarningFFCWilkes30 min
May 6, 3:28 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe47 min
May 6, 3:29 PM EDTFlash Flood WarningFFCDeKalb3 hr
May 6, 3:39 PM EDTFlash Flood WarningFFCDouglas3 hr
May 6, 3:49 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes41 min
May 6, 3:54 PM EDTFlash Flood WarningFFCFulton2 hr
May 6, 4:03 PM EDTTornado WarningFFCWilkes42 min
May 6, 4:21 PM EDTFlash Flood WarningFFCRockdale3 hr
May 6, 4:26 PM EDTSevere Thunderstorm WarningFFCWarren34 min
May 6, 4:27 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
May 6, 4:32 PM EDTSevere Thunderstorm WarningFFCHeard28 min
May 6, 4:40 PM EDTFlash Flood WarningFFCClayton, Greene, Henry, Morgan, Newton65 min
May 6, 5:12 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 6, 5:19 PM EDTFlash Flood WarningFFCDeKalb, Fulton6 hr
May 6, 5:28 PM EDTFlash Flood WarningFFCCobb6 hr
May 6, 6:06 PM EDTFlash Flood WarningFFCCarroll, Douglas, Haralson, Paulding84 min
May 6, 6:40 PM EDTSevere Thunderstorm WarningFFCLamar, Pike35 min
May 6, 6:48 PM EDTSevere Thunderstorm WarningFFCMeriwether22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.